# SDR 0301186717

- Difficulty date: June 30, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 92,061 hours, 23,157 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK ON RT WING LANDING GEAR PRESSURE DECK CANTED BULKHEAD AT BS 1243 RBL 75.  REPAIRED PER EA 67-165075.
